# SDR SWAA2022031032918

- Difficulty date: June 14, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STAB FORWARD UPPER SLIDE SEAL PLATE IS CRACKED. / REMOVED RIGHT HAND HORIZONTAL STAB FORWARD UPPER SLIDE SEAL PLATE IAW AMM 53-31-31-000-802 59048U 1JULY19 3228C 01JUL19 INSTALLED NEW / SERVICEABLE RIGHT HAND HORIZONTAL STAB FORWARD UPPER SLIDE SEAL PLATE IAW AMM 53-31-31-400-802; ADJUSTMENT; GOOD; FASTENER IDENTIFICATION IAW IPC 53-31-31-03 59048U 03JUL19
